# SDR DALA2017021001144

- Difficulty date: February 5, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 40,471 hours, 24,966 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LEADING EDGE OF R1 DOOR APPROXIMATELY 18 INCHES FROM BOTTOM OF DOOR.  STRAIGHTENED EDGE.  HFEC, NO CRACKS.
